CSN Login
Members Online: 12

What a day

forme's picture
forme
Posts: 1158
Joined: Aug 2010

Hi All,

Quick update.

Called dr this am, wanted to see me. Then I get a call from the womens imaging center, changing my app from next week to this afternoon.

Met with dr after having more tests and labs. They are reducing my newest med by half. The concern is the effect on my heart! It seems that the tight feeling I have been having, is a really bad sign. It really never occured to me that my heart was not happy. I guess I am so overloaded that my brain no longer thinks clearly. My heart is now enlarged and working extra hard to pump. Lame...

So, after all that was done, went to the womens imaging for mammo. Ended up having extra pictures and an ultrasound. They found a large and small cyst and an enlarged duct. Well I have never had cysts before. Trying to be calm about it, but given my family history of BC, it's really hard to do. My sis, aunt and 2 cousins all had BC.

My local dr is planning on talking with my Texas dr and come up with a better plan. All my Texas scans and stuff are set for July 6, but they may want me to do more here at home. I should know by Friday.

I did ask the radiologist if the pain in my breast could be from the lung tumor, he thought it possible but not likely. That's good, at least.

So now I wait and worry some more.

Same worries different day..

onlytoday's picture
onlytoday
Posts: 583
Joined: Jun 2010

So sorry to hear of this news!! Stay strong- you are you know! Praying for you every day!

Love,Donna

forme's picture
forme
Posts: 1158
Joined: Aug 2010

Hi Donna,
Thanks for the warm words. I think of you and your struggles every day. I sure hope your path will be an easy on. Praying for you too....
Peaceful healing
Lisha

onlytoday's picture
onlytoday
Posts: 583
Joined: Jun 2010

So sorry to hear of this news!! Stay strong- you are you know! Praying for you every day!

Love,Donna

onlytoday's picture
onlytoday
Posts: 583
Joined: Jun 2010

So sorry to hear of this news!! Stay strong- you are you know! Praying for you every day!

Love,Donna

allmost60's picture
allmost60
Posts: 3149
Joined: Jul 2010

Hi Lisha,
We will be worrying with you. June seems so far away, but it will be here before you know it. I'm glad you got in to see your doctor about the tightness in your chest. Darn meds can have so many side effects. Do you have a port in? I'm asking because I have to get my mammogram and I'm wondering if it will affect my port placement. Mine is located directly above my right breast and I'm worried when they smash my breast if it will pull on the port? I just thought of that when you mentioned your mammogram. Hang in there Lisha... we will get through these hard times together. Love...Sue (FNHL-2-3a-6/10)

forme's picture
forme
Posts: 1158
Joined: Aug 2010

Hi Sue,

No port for me. I'm sure that the tech will be mindful of your port when taking the films. They did a few extra films and it really did hurt. I don't remember it being that painful. I was seeing stars. The ultrasound was painful too. maybe because I already was hurting.
Feeling extra sore right now. Keeping me awake.
We will get through these hard times. I truly believe this.
Peaceful healing
Lisha

vinny59's picture
vinny59
Posts: 1030
Joined: Nov 2006

I can only imagine what is going thru your mind, all I can say is what got me thru this whole mess.... I can't control whats going to happen, I can only try to be upbeat and positive. That was my only control!........ My wife has her surgery to remove her cyst next wednesday. I wish you well...... Vinny

Michele23
Posts: 167
Joined: Mar 2011

Oh Lisha,Gosh will it ever end?One thing on top of another.Sending strong positive thoughts your ways.That's a long time to worry,shame on them.God bless,Michele DX95FNHL3

dixiegirl's picture
dixiegirl
Posts: 1043
Joined: Apr 2006

I can't believe you have even more stress. Good grief.

Take care and get some rest sweetie!

Beth

forme's picture
forme
Posts: 1158
Joined: Aug 2010

Hi Vinny,

Always nice to hear from you. I like the way you think!. I'm trying to be more positive and upbeat. Today is a lot better than yesterday. I'll be thinking of Lisa on Wednesday.
Peaceful healing
Lisha

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Lisha,
I hope it don't freeze up on me again.I am not going to write a lot because It will piss me off if it does. Just want you to know I am thinking of you yesterday,today,tomorrow etc.John

forme's picture
forme
Posts: 1158
Joined: Aug 2010

Hi John,

Thanks for thinking of me. I am thinking of you too, yesterday, today and tomorrow...
I think the site is running better today. I was having tons of trouble the last few days. Even lost a few posts.
Hope your feeling well. How is the rutuxin going. Are you still feeling fatigued.
The sun is out today, and my mood has improved. Whew..
Lisha

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Lisha,
Lets see what happens here. It makes me feel bad when I can't answer the posts. I have tryed so many times and it freezes up on me. Won't even let me cut and paste. I guess the R is doing OK. Its so hard to tell if the R is dragging me down or this lingering cold. Never had one linger like this. I lay down and cough my brains out.The legs cramps have let up some. Its hard to get a full nights sleep waking myself up coughing.The sun is out here today and its around 80. glad you are feeling a little better too. John(FNHL-1-4A-5/10)
OH YEA, IT LET ME CUT AND PASTE AND FROZE UP ON ME TOO. AT LEAST I COULD GO BACK AND RETRIEVE IT. AFTER I WRITE A COUPLE OF PARAGRAPHS ITS HARD TO REMEMBER WHAT I WAS SAYING. SOMETIMES CAN'T REMEMBER WHO I WAS POSTING TOO.LOL

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Lisha,
Lets see what happens here. It makes me feel bad when I can't answer the posts. I have tryed so many times and it freezes up on me. Won't even let me cut and paste. I guess the R is doing OK. Its so hard to tell if the R is dragging me down or this lingering cold. Never had one linger like this. I lay down and cough my brains out.The legs cramps have let up some. Its hard to get a full nights sleep waking myself up coughing.The sun is out here today and its around 80. glad you are feeling a little better too. John(FNHL-1-4A-5/10)
OH YEA, IT LET ME CUT AND PASTE AND FROZE UP ON ME TOO. AT LEAST I COULD GO BACK AND RETRIEVE IT. AFTER I WRITE A COUPLE OF PARAGRAPHS ITS HARD TO REMEMBER WHAT I WAS SAYING. SOMETIMES CAN'T REMEMBER WHO I WAS POSTING TOO.LOL

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

I guess its making up for the last few days it dumped on me. John

forme's picture
forme
Posts: 1158
Joined: Aug 2010

Good grief. Nothing but trouble today. I thought it was running better, but now I seem to have problems again. I hate having to repost. I can never remember what I have just written, so it ends up being much shorter.
Sorry that your still having the cough and such. Spring is when I usually get the worst , if i get a cold. Have you seen the dr about the cough. Maybe a chest xray is needed. Or antibiotics or both.
I hope that this post makes it to you..
Lisha

COBRA666's picture
COBRA666
Posts: 2418
Joined: May 2010

Lisha,
Lets see what happens here. It makes me feel bad when I can't answer the posts. I have tryed so many times and it freezes up on me. Won't even let me cut and paste. I guess the R is doing OK. Its so hard to tell if the R is dragging me down or this lingering cold. Never had one linger like this. I lay down and cough my brains out.The legs cramps have let up some. Its hard to get a full nights sleep waking myself up coughing.The sun is out here today and its around 80. glad you are feeling a little better too. John(FNHL-1-4A-5/10)
OH YEA, IT LET ME CUT AND PASTE AND FROZE UP ON ME TOO. AT LEAST I COULD GO BACK AND RETRIEVE IT. AFTER I WRITE A COUPLE OF PARAGRAPHS ITS HARD TO REMEMBER WHAT I WAS SAYING. SOMETIMES CAN'T REMEMBER WHO I WAS POSTING TOO.LOL

miss maggie
Posts: 929
Joined: Mar 2010

Dear Lisha,

First let me say, I am so glad you finally went to see your doctor. Call, and call and be persisted when you're not feeling right.

I have to say, I have added you to my list of people that I admire most. Top 10. It has to
be very overwhelming for you. Hopefully you will take one problem at a time. Otherwise,
it can certainly pull you down. I know, easier said then done.

Lisha, forgive me for asking. Perhaps I don't remember, or didn't see your post? You say
"They are reducing your meds by half, which might have affected your heart and the tight feeling in your chest." What meds? I know you wrote you were taking Zofran, and Nexavar
for nausea. Are these the medications causing heart problems? Or have you been taking
other medication which caused the nausea? HOPEFULLY MY MEMORY IS IN TACT. I DO REMEMBER YOU
HAVING A PROBLEM WITH MEDICATION. Sorry for all the questions. I am concerned and worried.

I hope by now, you are feeling better. I will look for your post from Today on Saturday.

With all my heart, I am so sorry for everything that is happening to you. Let each every
incident be small and your worry and waiting to end.

Love Maggie

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network